# SDR ASAA0976953

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N648AS
- Make and model: Boeing 737790
- Aircraft serial: 30662
- Aircraft time: 22,375 hours, 9,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6186
- Condition: Bent
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN LIFTED AFT UPPER CORNER.  INSTALLED REPAIR DOUBLER.
